# SDR SWIA2018100245119

- Difficulty date: October 2, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10235
- Aircraft time: 36,987 hours, 23,049 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transducer
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

UPON NOSE GEAR RETRACTION, LOUD THUD. GRINDING NOISE ENSUED AND GOT LOUDER. DECLARED EMERGENCY. NO UNUSUAL INDICATIONS. (FLT 3532) CLOSED REMOVED AND REPLACED THE LOWER PRESSURE TRANSDUCER FOR HYDRAULIC SYSTEM NR 2 IAW AMM. OPS CHECK GOOD, NO DEFECTS NOTED. ALSO PERFORMED SYSTEM NR 1, 2 AND 3 HYDRAULIC SYSTEM BLEEDS. SERVICED HYDRAULIC SYSTEMS NR 1, 2 AND 3 IAW AMM. NO DEFECTS NOTED, A/C OK FOR SERVICE.
